# SDR IXXA060020S

- Difficulty date: October 10, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT HAND WING UPPER SKIN CRACKED AT STATION XRS 22.7 AT CENTER SPAR.  REMOVED ALL FASTENERS COMMON TO REPAIR AREA.  REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS AND FASTENERS WET WITH SEALANT FROM STATION XRS 27.750 TO STATION XRS 6.750 BETWEEN STRINGER 9 AND STRINGER 10 IAW COOPESA EO COO-8-57-381-04.
